Drug-induced Gastritis – A Brief Know-how
Drug-induced gastritis refers to the variant of gastritis (inflammation of stomach wall lining) induced by drugs, generally nonsteroidal drugs.
Helicobacter Pylori bacteria is the leading cause of gastritis; this bacteria is also the primary cause for peptic ulcers (Barry Marshal got a Nobel prize for proving it)
- Requires a medical diagnosis
- Short-term: symptoms subside within a few weeks
- Lab tests or imaging often required
- Isnt contagious: doesnt spread among people
Gastritis can be caused by various factors comprising of excess stress, kidney failure, autoimmune disorders, etc. Drug-induced gastritis results when one takes nonsteroidal drugs to combat the initial effects of gastritis.
Ages affected Between 0 and 6: Rare; Between 6 and 20: Less often; 20 and above: Predominant.
Requires a medical diagnosis
Symptoms include digestion problems, vomiting, dizziness, loss of appetite, pain in the upper abdomen, a feeling of acidity, and so on.
People may experience
Pain areas upper abdomen
Gastrointestinal factors vomiting, dizziness, digestion problems
Also common stools of a blackish color, loss of appetite
To avoid gastritis, people should avoid the consumption of alcoholic drinks, abstain from eating fried foods, include stress-management methods into their lives, etc.
Doctors usually prescribe antacids and antibiotics to patients suffering from this ailment.
We recommend people who experience similar symptoms as those of this disease to immediately consult gastroenterologists at mfine (www.mfine.co).